# SDR AALA20070381

- Difficulty date: February 21, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N246AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49258
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

YUL - EMERGENCY EXIT LIGHT AT SEAT 5EF INOPERATIVE.  REPAIRED HARNESS FOR EMERGENCY LIGHT AT SEAT 5EF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
